# SDR AWXA9500115

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wires
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE AT ROWS 1 THROUGH 4, 13 AND 14.  RECONNECTED WIRES AS REQUIRED, OPS CHECK GOOD.  (Z)
